Volume 22, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Lower bounds for volumes and orthospectra of hyperbolic manifolds with geodesic boundary

Mikhail Belolipetsky and Martin Bridgeman

Algebraic & Geometric Topology 22 (2022) 1255–1272
Bibliography
1 I Adeboye, G Wei, On volumes of hyperbolic orbifolds, Algebr. Geom. Topol. 12 (2012) 215 MR2916274
2 A Basmajian, The orthogonal spectrum of a hyperbolic manifold, Amer. J. Math. 115 (1993) 1139 MR1246187
3 M Belolipetsky, Hyperbolic orbifolds of small volume, from: "Proceedings of the International Congress of Mathematicians, II" (editors S Y Jang, Y R Kim, D W Lee, I Yie), Kyung Moon Sa (2014) 837 MR3728640
4 M Belolipetsky, V Emery, Hyperbolic manifolds of small volume, Doc. Math. 19 (2014) 801 MR3247803
5 M V Belolipetsky, S A Thomson, Systoles of hyperbolic manifolds, Algebr. Geom. Topol. 11 (2011) 1455 MR2821431
6 M Bridgeman, J Kahn, Hyperbolic volume of manifolds with geodesic boundary and orthospectra, 20 (2010) 1210 MR2746952
7 D Calegari, Chimneys, leopard spots and the identities of Basmajian and Bridgeman, Algebr. Geom. Topol. 10 (2010) 1857 MR2684984
8 R Kellerhals, Regular simplices and lower volume bounds for hyperbolic n–manifolds, Ann. Global Anal. Geom. 13 (1995) 377 MR1364009
9 R Kellerhals, Volumina von hyperbolischen Raumformen, Habilitationsschrift, Universität Bonn (1995)
10 S Kojima, Y Miyamoto, The smallest hyperbolic 3–manifolds with totally geodesic boundary, J. Differential Geom. 34 (1991) 175 MR1114459
11 H Masai, G McShane, Equidecomposability, volume formulae and orthospectra, Algebr. Geom. Topol. 13 (2013) 3135 MR3248728
12 Y Miyamoto, Volumes of hyperbolic manifolds with geodesic boundary, Topology 33 (1994) 613 MR1293303
13 N G Vlamis, A Yarmola, The Bridgeman–Kahn identity for hyperbolic manifolds with cusped boundary, Geom. Dedicata 194 (2018) 81 MR3798062